# SDR DXTA2014010605613

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 5,586 hours, 4,277 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: MP50B1
- Part serial: 2848
- Condition: Overheated
- Location: Brake Sys
- Part time: 2,135 hours, 1,643 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, SELECTED LANDING GEAR DOWN, BOTH THE LOW BRAKE PRESSURE & ANTI-SKID INOPERATIVE CAUTION LIGHTS ILLUMINATED.  COMPLETED THE EMERGENCY CHECKLIST FOR A POWER BRAKE SYS FAILURE.  NO CIRCUIT BREAKERS TRIPPED.   USED THE EMERGENCY BRAKE TO STOP THE ACFT AFTER LANDING.  DURING SHUTDOWN BOTH OF THE LIGHTS EXTINGUISHED.  DURING POST FLIGHT, NO LEAKS WERE NOTICEABLE & FLUID LEVEL WAS FULL FOR THE TEMP.  THE BRAKE PUMP MOTOR SOUNDED LIKE IT WAS RUNNING CONTINUOUSLY & WAS EXTREMELY HOT & SMELLED HOT.  REMOVED AND INSTALLED AN OVERHAULED BRAKE MOTOR ASSEMBLY, HIGH PRESSURE SWITCH AND LOW PRESSURE SWITCH. PERFORMED OPS CHECKS WITH NO DEFECTS NOTED.  WORK DONE IAW AMM 32-42-00. PERFORMED OPERATIONAL AND LEAK CHECKS OF THE BRAKE SYSTEM IAW AMM 32-47-00. NO DEFECTS NOTED.
